Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have avascular necrosis, nodule in thyroid and cyst in the kidney. Partner has herpes. Worrisome

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
I was diagnosed with avascular necrosis due to prolonged use of steroids because of uveitis i have had both shoulders replaced and having both hips coming up soon now i find out i have nojules in my thyroid and a cist on my kidney i just found paper work saying my boyfriend of 6 yrs have herpes would that be the cause of all my madness im only 37 and have been going through all of this since feb 2011
Posted Tue, 23 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. E Venkata Ramana 39 minutes later

Thank you for your query on Healthcare Magic.

I am very sorry to hear all this sort of health problems at this age.

As you said, the cause for the shoulder and hip joint problems is avascular necrosis caused by the prolonged use of the steroids.

The nodule in thyroid and a cyst in the kidney are not resulted from the infection of your boyfriend's Herpes infection.

Herpes is usually associated with infection of mucocutaneous infections like vesicles, skin vesicles, neuralgia, blisters on lips, and brain infection (encephalitis).

Herpes is not associated with the causation of thyroid nodules and kidney cysts.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor